Journal of the Mathematical Society of Japan

The non-existence of elliptic curves with everywhere good reduction over certain imaginary quadratic fields

Hidenori ISHII

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 31, Number 2 (1979), 273-279.

Dates
First available in Project Euclid: 21 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1240319341

Digital Object Identifier
doi:10.2969/jmsj/03120273

Mathematical Reviews number (MathSciNet)
MR0527545

Zentralblatt MATH identifier
0395.14011

Subjects
Primary: 14G25: Global ground fields

Citation

ISHII, Hidenori. The non-existence of elliptic curves with everywhere good reduction over certain imaginary quadratic fields. J. Math. Soc. Japan 31 (1979), no. 2, 273--279. doi:10.2969/jmsj/03120273. https://projecteuclid.org/euclid.jmsj/1240319341


Export citation